no..meds are only prescribed to serious cases..if it's not serious u don't need meds..ur doctor knows what he's doing..but do take good care of ur heart..eat healthy n balanced meals..include more veges in ur diet and eat less fatty and oily foods..u must also exercise regularly..do cardio-type exercises..it'll help ur heart alot..
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, I went to the ER with rapid irregular heartbeat weakness etc. They game me Cardizam IV and sent home on 120 mg. Diltiazem daily. I would like to know if I can stop the medication and take some natural alternatives after 6 days of the med. I am taking magnesium. Still having symptoms AF.
Hi I have irregular heartbeats I ve done a stress test and been on a 25 hour heart monitor. Now I am having these irregular heartbeats more often and minor head pains could this be serious. Also, I have been suffering from mild anixety attacks since September of last year. With the anxiety attacks will i ever get over them and what would you reccomend me to do Im 24 years old and dont want to turn to meds. What can i do to get back to myself.
Hi, I am trying to establish what may be causing an irregular heartbeat. I have had the condition for a couple of years now and have consulted my cardiologist and GP at various times on the matter. A halter monitor test was undertaken and while some irregular heartbeats were seen, they did not seem to concern the cardio much. He did offer me a low dosage of Lanoxin ( I think that is what it is called) only if I felt the need to take it. At this stage I have not taken it but am taking an aspirin a day as a blood thinner. I am on a blood pressure tablet and on average my BP is 122/85. The irregular heartbeat can happen at any time and can last for days at a time on and off. What could be causing it and is there a permanent remedy to stop it? Thanks A Little Concerned.